Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 80, NWS Memphis, TN

May 14, 2010Crittenden County, Cross County, St. Francis County, Arkansas; Tipton County, Tennessee

NWS Memphis, TN issued this flash flood warning at May 14, 2010, 4:38 PM CDT for Crittenden County, Cross County, St. Francis County, Arkansas; Tipton County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2010, 4:38 PM CDT (21:38 UTC)
Expired
May 14, 2010, 6:47 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Cross County, AR, St. Francis County, AR, Tipton County, TN

The radar

The Memphis radar (KNQA), 96 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2439 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WGUS54 KMEG 142138
FFWMEG
ARC035-037-123-TNC167-150045-
/O.NEW.KMEG.FF.W.0080.100514T2138Z-100515T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
438 PM CDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  EXTREME SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 745 PM CDT

* AT 438 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
  FORREST CITY...HUGHES...MADISON...PALESTINE...PARKIN...WYNNE AND
  VILLAGE CREEK STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3500 9115 3501 9114 3501 9105 3517 9104
      3544 9078 3544 9013 3492 9035 3492 9116

$$
1 follow-up statement
910 
WGUS74 KMEG 142347
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
647 PM CDT FRI MAY 14 2010

ARC035-037-123-TNC167-142357-
/O.CAN.KMEG.FF.W.0080.000000T0000Z-100515T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROSS AR-ST. FRANCIS AR-CRITTENDEN AR-TIPTON TN-
647 PM CDT FRI MAY 14 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHWESTERN TIPTON...CRITTENDEN...ST. FRANCIS AND CROSS COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3500 9115 3501 9114 3501 9105 3517 9104
      3544 9078 3544 9013 3492 9035 3492 9116

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:51 PM CDT, 47 minutes earlier.

Area forecast discussion, May 14, 3:51 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT FRI MAY 14 2010

.DISCUSSION...

A STATIONARY FRONT EXTENDS ACROSS OUR CWA JUST NORTHWEST OF
MEMPHIS AND JACKSON. THIS BOUNDARY HAS BEEN THE FOCUS AREA FOR
SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH A FEW STORMS
CONTAINING LARGE HAIL. EXPECT THE SEVERE STORM POTENTIAL TO
CONTINUE DURING THE MAX HEATING OF THE DAY ALONG THE BOUNDARY
WHERE INSTABILITY IS HIGH.

THUNDERSTORM POTENTIAL WILL REMAIN HIGH THROUGH THE WEEKEND AS A
SERIES OF SHORTWAVES MOVE THROUGH THE AREA. THE STATIONARY
BOUNDARY WILL EVENTUALLY MOVE NORTHWARD INTO MISSOURI AND KENTUCKY
ON SATURDAY. THE CHANCE OF THUNDERSTORMS WILL EVENTUALLY COME TO
AN END MONDAY NIGHT AS BOUNDARY MOVES THROUGH AS A COLD FRONT.

THE REST OF THE FORECAST PERIOD WILL BE A LITTLE COOLER AND DRIER
BUT A RETURN FLOW MAY WARRANT LOW CHANCES OF SHOWERS AND
THUNDERSTORMS IN LATER FORECASTS IF NEEDED.

SWC

&&

.AVIATION...

18Z TAFS
TSRA TO CONTINUE TO DEVELOP ALONG THE I40 CORRIDOR ALL AFTERNOON.
DEVELOPMENT LINE TO MOVE SOUTH AS AFTERNOON PROGRESSES.  WINDS OUT
OF SW UNTIL FROPA...THEN NORTHERLY WIND ARE ON THE DOCKET. LITTLE OR
NO IMPROVEMENT IN CIGS THIS AFTERNOON. SOME BR IN MKL/TUP LATE TNGT.

WER

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  83  67  83 /  50  50  40  60
MKL  65  81  64  81 /  40  50  40  60
JBR  63  79  64  81 /  50  50  40  60
TUP  69  85  67  85 /  30  40  30  60

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 14, 4:05 AM CDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
405 AM CDT FRI MAY 14 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
405 AM CDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER NORTH OF A BOONEVILLE
MISSISSIPPI TO CLARKSDALE MISSISSIPPI LINE THIS AFTERNOON AND THIS
EVENING. A COLD FRONT WILL PUSH SOUTH INTO THE AREA TODAY AND
INTERACT WITH A MOIST AND INCREASINGLY UNSTABLE AIRMASS. SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL
AS THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. THE
BEST TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE BETWEEN
NOON AND 9 PM THOUGH SOME THREAT WILL CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE SATURDAY
THROUGH MONDAY. SOME OF THESE STORMS COULD BECOME SEVERE AS A
SERIES OF UPPER LEVEL DISTURBANCES INTERACTS WITH A WARM...MOIST
AND UNSTABLE AIRMASS ACROSS THE MID SOUTH. DAMAGING WINDS AND
LARGE HAIL WILL BE THE MAIN THREATS WITH ANY STORMS THAT BECOME
SEVERE.

ONE TO TWO INCHES OF RAINFALL IS POSSIBLE THROUGH MONDAY WHICH COULD
RESULT IN SOME LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES FROM THIS AFTERNOON
THROUGH THIS WEEKEND.

SJM

In the hours before

Local storm report, May 14, 1:52 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
152 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

&&

JAB
Local storm report, May 14, 1:56 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
156 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

1250 PM     HAIL             10 W PARIS              36.30N 88.49W
05/14/2010  E1.75 INCH       HENRY              TN   PUBLIC

            HAIL RANGED FROM DIME TO GOLFBALL SIZE.

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

&&

JAB
Special weather statement, May 14, 2:44 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
244 PM CDT FRI MAY 14 2010

TNZ055-142000-
DECATUR TN-
244 PM CDT FRI MAY 14 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...

  SOUTHERN DECATUR COUNTY IN TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 3
MILES SOUTH OF DECATURVILLE AT 245 PM CDT...MOVING NORTHEAST AT 25
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DECATUR COUNTY SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
Local storm report, May 14, 2:48 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

1250 PM     HAIL             10 W PARIS              36.30N 88.49W
05/14/2010  E1.75 INCH       HENRY              TN   PUBLIC

            HAIL RANGED FROM DIME TO GOLFBALL SIZE.

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

0240 PM     HAIL             2 N HUNTINGDON          36.04N 88.41W
05/14/2010  M0.75 INCH       CARROLL            TN   TRAINED SPOTTER

&&

JAB
Local storm report, May 14, 2:57 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

1250 PM     HAIL             10 W PARIS              36.30N 88.49W
05/14/2010  E1.75 INCH       HENRY              TN   PUBLIC

            HAIL RANGED FROM DIME TO GOLFBALL SIZE.

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

0220 PM     HAIL             7 W HUNTINGDON          36.01N 88.54W
05/14/2010  E1.00 INCH       CARROLL            TN   PUBLIC

0240 PM     HAIL             2 N HUNTINGDON          36.04N 88.41W
05/14/2010  M0.75 INCH       CARROLL            TN   TRAINED SPOTTER

&&

JAB
Special weather statement, May 14, 4:19 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT FRI MAY 14 2010

ARZ036-MSZ001-007-142145-
CRITTENDEN AR-DE SOTO MS-TUNICA MS-
419 PM CDT FRI MAY 14 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  WESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER LAKE CORMORANT AT 420 PM CDT...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...DESOTO AND TUNICA COUNTIES...INCLUDING
LOCATIONS NEAR HORN LAKE...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORN LAKE.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:15 PM CDTRiver Flood AdvisoryMEGCrittenden, Lee4 days
May 14, 11:33 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett42 min
May 14, 12:33 PM CDTSevere Thunderstorm WarningMEGMississippi27 min
May 14, 4:00 PM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis30 min
May 14, 4:28 PM CDTSevere Thunderstorm WarningMEGCross, St. Francis47 min
May 14, 4:49 PM CDTSevere Thunderstorm WarningMEGCrittenden, St. Francis41 min
May 14, 4:55 PM CDTFlash Flood WarningMEGCrittenden3 hr
May 14, 5:02 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett14 min
May 14, 5:23 PM CDTSevere Thunderstorm WarningMEGCrittenden52 min
May 14, 5:25 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis35 min
May 14, 6:20 PM CDTSevere Thunderstorm WarningMEGCrittenden40 min
May 13, 8:43 PM CDTRiver Flood AdvisoryMEGHardin13 hr
May 14, 12:28 PM CDTFlash Flood WarningMEGDecatur8 hr
May 14, 12:28 PM CDTSevere Thunderstorm WarningMEGHenry47 min
May 14, 12:29 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley31 min
May 14, 12:53 PM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley4 hr
May 14, 1:22 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley42 min
May 14, 2:08 PM CDTSevere Thunderstorm WarningMEGCarroll16 min
May 14, 2:10 PM CDTFlash Flood WarningMEGCarroll, Gibson, Henderson, Madison3 hr
May 14, 2:46 PM CDTFlash Flood WarningMEGChester, Decatur, Hardin, Henderson6 hr
May 14, 2:49 PM CDTSevere Thunderstorm WarningMEGDecatur26 min
May 14, 3:18 PM CDTSevere Thunderstorm WarningMEGDecatur25 min
May 14, 4:32 PM CDTSevere Thunderstorm WarningMEGDecatur28 min
May 14, 4:56 PM CDTSevere Thunderstorm WarningMEGDecatur34 min
May 14, 5:35 PM CDTSevere Thunderstorm WarningMEGChester, Henderson, McNairy, Madison34 min
May 14, 5:38 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Madison52 min
May 14, 5:46 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton44 min
May 14, 6:00 PM CDTFlash Flood WarningMEGChester, Hardeman, Haywood, McNairy, Madison3 hr
May 14, 6:18 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood, Shelby, Tipton101 min
May 14, 6:31 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Tipton44 min

Nearby

Flash Flood Warnings in Arkansas, 2010Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.